Dermatology Expert Forum
Rash on Scrotum for 6months
About This Forum:

This forum is for questions regarding Dermatology issues, such as: rashes, acne, birthmarks, skin infections, rosacea, and general skin care. All questions will be answered by a medical professional.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
This expert forum is not accepting new questions. Please post your question in one of our medical support communities.
Blank Blank

Rash on Scrotum for 6months

Hi Dr.

Thank you for your time.

About six months ago I mistakenly engaged in unprotected sex with an acquaintance. 72 hours after-the-fact I developed a rash on my scrotum that has persisted since. The texture of my scrotum has completley changed from smooth flesh-colored skin, to an almost rough/course/creviced surface. Further I also am plagued by prickling sensations and periods of extreme "itchiness" on a daily basis that seem to occur at the most inopportune times.

I have been tested by my Dr. and the STI clinic for everything that they deemed necessary (Gonorrhea, Syphilis, Chlamydia, HIV) even "exotic" STI's such as LGV. I also have a little bump on the very base of my scrotum which looks like a little cyst or aggravated hair follicle of some sort. It too has been around for ~6 months.

Since this sexual encounter, I have gotten back together with my significant other; however, am too afraid to engage in any sexual activity b/c I am afraid of affecting her with whatever I believe I have.

Here are photos of the red irritation on my scrotum:

http://img.photobucket.com/albums/v230/QUIKnEZ/Cimg1482.jpg
http://img.photobucket.com/albums/v230/QUIKnEZ/Cimg1474.jpg
http://img.photobucket.com/albums/v230/QUIKnEZ/Cimg1472.jpg

Here is a picture of that cyst:

http://img.photobucket.com/albums/v230/QUIKnEZ/Cimg1480.jpg

Could this be STI? Is this condition serious? What can I do?

Thank you again for your time.





Related Discussions
242489_tn?1210500813
The pictures do not look like an STD.  In fact, they do not look like an abnormality at all.  Many scrotums look velvety as in your photos, an cysts like the one you show are quite normal.  I suspect that your feelings of anxiety and guilt have caused you to look at an area you wouldn't normally pay attention to.  I urge you to confirm this with a dermatologist as soon as you can, so you can get on with your life.

Take care.

Dr. Rockoff
3 Comments
Blank
Avatar_n_tn
Sorry Dr., I failed to mention, I talked to a pharmacist that recommended I try a regiment of "Nystatin"...and to no avail. I then got tested for yeast... and the results came back negative. The rash still haunts me daily.
Blank
Avatar_n_tn
Hey man, I feel your pain. I was just about to post a thread concerning the same thing. My situation is much like yours, except mine has been for a month. I split with my partner of 10 yrs. and I had unprotected sex as well and within about 48 hours, my scrotum turned almost fire red just as yours has. I have no rash at all just extreme burning feeling almost never goes away and intensifies if I start to sweat any or after a shower. I have had some burning on the folds of my skin at my upper thighs and the folds around my butt, without rash as well, but that comes and goes. I thought it maybe jock itch and used Lotrimin to no avail. After about 4 days of this I panicked and thought I had a STD and immediately took 1g of azythromicin to kill any Chylamdia or Gonno. That only seemed to make it worse 2 days later. I then went to the DR and he prescibed Diflucan 150mg to be taken along with Nizoral 2% cream as he thought I had a yeast infection from the antibiotic. That helped intitally and then came back. Took another full week of Diflucan and it helped only for about a day or so at the beginning. I am now on Levaquin 500mg for 10 days with Triamcinolone .1% with lotion 2 times a day. My DR is at a loss as well as myself. I am now back with my partner and I afraid to have any sexual contact with her at all. I feel that if I did have an STD it would be cured with the initial azthromicin and now the 10 days of Levaquin.

DR, what could this be and thank you for any info you could give both of us. This has worked on me mentally as well to the point that it has consumed me.
Blank
Continue discussion Blank
This Forum's Experts
563773_tn?1374250139
Bhupinder Kaur, MDBlank
Private practice
,
351246_tn?1379685732
Dr. Kokil MathurBlank
Consultant
,
MedHelp Health Answers
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
RSS Expert Activity
242532_tn?1269553979
Blank
The 3 Essentials to Ending Emotiona...
Sep 18 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Control Emotional Eating with this ...
Sep 04 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Emotional Eating Control: How to St...
Aug 28 by Roger Gould, M.D.Blank